Free Delivery Over £30
Discreet Delivery Always
  • Home
  • Calpol SixPlus Sugar Free Strawberry Suspension 200ml
  • Calpol SixPlus Sugar Free Strawberry Suspension 200ml
  • Calpol SixPlus Sugar Free Strawberry Suspension 200ml
  • Calpol SixPlus Sugar Free Strawberry Suspension 200ml
  • Calpol SixPlus Sugar Free Strawberry Suspension 200ml
  • Calpol SixPlus Sugar Free Strawberry Suspension 200ml
Calpol SixPlus Sugar Free Strawberry Suspension 200ml_32

Calpol SixPlus Sugar Free Strawberry Suspension 200ml

Availability: In stock

£5.49 RRP £7.28
add to basket
in stock
Product Notice
To Purchase this product, you will need to answer a medical questionnaire after you select 'add to basket'
Limited to 100 per order
Free Delivery
Over £30
Discreet Delivery
Always
Regulated
Pharmacy
Calpol SixPlus Sugar Free Strawberry Suspension 200ml

Availability: In stock

£5.49 RRP £7.28
Warning Maximum Product Quantity of 100
 
 
 To Buy This Product You Must Answer the Below Questions
* Answer Required
  • no-u.png
  • yes-u.png

Some medication licenses are restricted by gender. Transgender patients must select their biological gender - we apologise to any patients with objections. If you are transgender please contact us after registering if required

(Please describe typical symptoms even if you are not currently suffering from them)

  • no-u.png
  • yes-u.png
  • no-u.png
  • yes-u.png

  • I will fully read the leaflet provided with this product
  • I will inform my own GP of this purchase if appropriate
  • All of the information provided is truthful and correct.
  • I agree to the terms and conditions on this website.
  • I consent to being assessed and treated online via this platform
  • I consent to having medicines delivered to my chosen shipping address and I have risk assessed this address to ensure children, vulnerable individuals or pets cannot access the delivery.

 

Warning: if the above criteria cannot be met or doesn’t apply to the intended user, this product would not be appropriate for use. If you have any queries please contact one of our healthcare team.
Warning Maximum Product Quantity of 100
 

Calpol SixPlus Sugar Free Strawberry Suspension 200ml

£5.49

Checked By

What is Calpol Six Plus Suspension?

Calpol Six Plus Suspension is a sugar free, strawberry flavoured liquid medicine which helps to relieve pain or fever in children. Ideal for little ones suffering with cold and flu symptoms, Calpol Six Plus Suspension comes with a handy syringe applicator which makes measuring and giving this medicine to your child easier than ever.

 

How do I know if my child has a cold?

The symptoms of a cold in children are exactly the same as those in adults, with the only difference being that it may take more time for symptoms to ease in children. Some of the most common cold symptoms you could look for include:

  • Blocked or runny nose
  • Headaches
  • Other aches and pains
  • Fever or high temperature
  • Sneezing
  • Coughs
  • Sore throat

 

How will this product help to relieve my child’s headaches or cold?

Calpol Six Plus Suspension contain the active ingredient paracetamol, which helps to relieve pain caused by headaches, toothache, earache, sore throat, cold and flu, and other aches and pains. As well as this, paracetamol can help to lower high temperatures and reduce fever, helping to relieve these symptoms of cold and flu.

 

How to use Calpol Six Plus Suspension

Before use, shake the bottle of Calpol Six Plus Suspension for around 10 seconds and then remove the cap. Attach the syringe to the top of the bottle and make sure it is secure before turning the bottle upside down, holding the syringe in place. Gently pull down the plunger to fill the syringe with the correct dosage of medicine, checking the side of the syringe so you know how much to take. Place the syringe into your child’s mouth, against the cheek, and slowly press the plunger to release the medicine. Wash and dry syringe after use. For more information about the exact dosage of  Calpol Six Plus Suspension to use for your child, please read the patient information leaflet.

 

Why do I have to answer questions to buy this product?

You do not need a prescription for Calpol Six Plus Suspension, however you will be asked to complete a short medical questionnaire by your Chemist-4-U pharmacist before we can take your order. This includes some simple questions that all pharmacies legally are required to ask before supplying this kind of product. This helps our pharmacy team to be sure that this product is the best choice for you.

 

When should Calpol Six Plus Suspension not be used?

Calpol Six Plus Suspension are not suitable for use by children under the age of 6. Do not use this product if you or your child are allergic to paracetamol or any of the other listed ingredients. Do not take Calpol Six Plus Suspension if you or your child:

  • Are taking any other medicine with paracetamol in it.
  • Have severe liver or kidney problems.
  • Have an inherited intolerance to fructose or have been diagnosed with an intolerance to some other sugars.
  • Are taking any of the following medicines: metoclopramide, domperidone (used for nausea and vomiting), colestyramine (used for high cholesterol), medicines that thin the blood (e.g. warfarin)

If you are an adult and wish to take this product, please read the patient information leaflet carefully before use.

 

Does this product have any side effects?

Like all medicines, Calpol Six Plus Suspension can have side effects, although not everyone will get them. These side effects include:

  • Allergic reactions, e.g. swelling of the face, tongue, or throat, difficulty swallowing, wheezing
  • Becoming unusually tired
  • Unexpected bruising or bleeding
  • Getting more infections (such as colds) than usual
  • Serious skin reactions e.g. skin reddening, blisters, rash

If you or your child experience these or any other side effects while using Calpol Six Plus Suspension, stop using this product and speak to your doctor or Chemist 4 U pharmacist right away.

 

Important Information

This product is a medicine; make sure to speak to your doctor or Chemist-4-U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children.

Please read the included leaflet carefully before using this product.

Please contact your GP if appropriate regarding this product.


Shipping Costs

Free UK Delivery on all orders over £30 - Delivery within 3-5 working days

Standard UK Delivery - £2.95 - Delivery within 3-5 working days

 


Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.

 

Discreet Delivery

All our items are sent completely discreet for your peace of mind.

This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist 4 U either.

We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.

 


Returns Information

Customers can read our full returns policy by clicking here

Sometimes when you take painkillers you find that although they make your headache, backache, or whatever your aches and pains you’re trying to treat a bit better, they don’t quite do the job.

This is when you might consider picking up another painkiller to try to kick that pain to the curb. But how do you know if this is safe? Can you take more than one painkiller at once?

If you’ve ever looked into your medicine cabinet and asked yourself one of these questions then you’ve come to the right place.

If your little one is sick it can be a worrying time. It’s difficult to see your baby feeling so uncomfortable and unwell, and you’ll be searching for something that can help to nurse them back to health.

Well, to make your life easier we’re going to take a look at some of the most common illnesses your baby could be suffering from and what you can give them to help make it all better.

Deciding to become vegan is a big choice, which is why many people research everything they need to know about all things veganism before they take the plunge.

One of the things you may consider if you’re a vegan or vegan-to-be is your medication, and whether or not you can take your usual remedies when you’re following a vegan diet.

Well, today we’re going to shed a little light on the situation, so you can make the best choices for you and your body.

Ask a Pharmacist

Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.

* Name and email address are only captured so you can be emailed a response when your question is answered by a pharmacist. No personally identifiable information is stored or displayed at any time.

See other products tagged as

Pharmacy / Baby & Toddler / Colds Brands / Calpol Pharmacy / Coughs, Colds & Flu / Cough Medicines / Cough Medicine for Kids Pharmacy / Coughs, Colds & Flu / Cough Medicines / Sugar Free Pharmacy / Pain Relief / Paracetamol / Paracetamol for Kids

>